Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On almost periodic solutions of a class of differential equations


Author: G. H. Meisters
Journal: Proc. Amer. Math. Soc. 10 (1959), 113-119
MSC: Primary 34.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0104020-2
MathSciNet review: 0104020
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • A. S. Besicovitch, Almost periodic functions, Dover Publications, Inc., New York, 1955. MR 0068029
  • Earl A. Coddington and Norman Levinson, Theory of ordinary differential equations, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1955. MR 0069338
  • Ingeborg Seynsche, Zur Theorie der fastperiodischen Zahlfolgen, Rend. Circ. Mat. Palermo vol. 55 (1931) pp. 395-421.
  • Hans Tornehave, On almost periodic movements, Danske Vid. Selsk. Mat.-Fys. Medd. 28 (1954), no. 13, 42. MR 67481

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.00

Retrieve articles in all journals with MSC: 34.00


Additional Information

Article copyright: © Copyright 1959 American Mathematical Society